# SDR CALA2021080401245

- Difficulty date: August 1, 2021
- Submitted: August 4, 2021
- Operation: Air carrier
- Aircraft: N27213
- Make and model: Boeing 737824
- Aircraft serial: 28773
- Aircraft time: 71,779 hours, 25,503 cycles
- System (JASC): 5246 · Fluid Service Doors
- Part: Door
- Part number: 146A74112
- Condition: Missing
- Location: Waste Service
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 1 LAVATORY TOILET SERVICE DOOR MISSING FROM ACFT UPON ARRIVAL EXAMINED ACFT FOR DMG FROM PART DEPARTING ACFT. NO DAMAGE NOTED. NEEDS NEW DOOR AND HARDWARE. REFERENCE IPC 52-49-07-01 ITEMS 55, 60, 65, 70, 75 & 230. UPDATED MATERIALS LIST. PLACAED ON CDL 52D.
